# SDR USAA010691

- Difficulty date: May 17, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MATING SURFACE CORRODED 1 INCH BY 3 INCHES, LT WING 7214L.  CORROSION LEVEL 1, TASK NR C57-300-01.  CLEANED CORROSION, ROTO PEENED, TREATED PER SRM 57-20-01 PGS 213-216.  (M)
